# SDR MASA200602423

- Difficulty date: October 11, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 17,064 hours, 13,540 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ASH 7135 IAD - CREW ABORTED TAKEOFF AND RETURNED TO GATE.  CREW REPORTED THE STBY AIRSPEED INDICATION INDICATED ZERO ON TAKEOFF.  CREW ALSO REPORTED A HIGH ENERGY STOP.  MX PURGED WATER FROM THE STBY PITOT SYSTEM AND COMPLIED WITH THE HIGH ENERGY STOP INSPECTION WITH NO DAMAGE NOTED.
